On the regularity and rationality of certain elements of finite order in Lie groups.
Journal für die reine und angewandte Mathematik, Tome 377 (1987), pp. 40-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite dimensional complex representation, character values, cyclotomic fields, compact, simple, simply connected Lie group, element of finite order, number field, root of unity, Coxeter number, Euler's phi-function, regular element
@article{JRAM_1987__377_152925,
author = {A. Pianzola},
title = {On the regularity and rationality of certain elements of finite order in {Lie} groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {40--48},
year = {1987},
volume = {377},
zbl = {0604.22011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__377_152925/}
}
A. Pianzola. On the regularity and rationality of certain elements of finite order in Lie groups.. Journal für die reine und angewandte Mathematik, Tome 377 (1987), pp. 40-48. http://geodesic.mathdoc.fr/item/JRAM_1987__377_152925/